# SDR UPS03840198

- Difficulty date: January 28, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 79,572 hours, 25,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3646772
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  CORROSION IN RT FWD UPPER CORNER OF RT MLG WHEEL WELL.  REMOVED FITTING PN 3646772, REMOVED CORROSION FROM WEB IAW DC8 SRM 51-1-8, LESS THAN . 002 INCH, W/IN LIMITS IAW DC8 SRM 53-2-0.  RECEIVED NEW FITTING P/N 3646772, LOCATED DRILL AND INSTALLED FITTING IAW DC8 SRM 51-1-21.  REMOVED FLOORBOARD FROM STA 850-890 RBL 40 & FILLET PANEL 292F TO GAIN ACCESS TO REPAIR, INSTALLED FLOORBOARD AND FILLET PANEL IAW DC8 SRM 51-3-0.
